MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC ECO HYPERANGLE S3, NON-STERILE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC ECO HYPERANGLE S3, NON-STERILE; LARYNGOSCOPE, RIGID
Model Number 0574-0267
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported while using a glidescope spectrum qc eco hyperangle s3, non-sterile blade during a patient procedure, the light source went dark when they placed it in the patient's mouth.They switched to a glidescope spectrum qc eco, hyperangle s4 with the same monitor and cable which worked as intended.Switching to the alternative blade delayed the procedure by approximately 30 seconds to one (1) minute.No harm to the patient was reported.
 
Additional Manufacturer Narrative
The glidescope spectrum qc eco hyperangle s3, non-sterile blade was returned to verathon for evaluation along with two other blades from different lots.A verathon technical service representative evaluated the device and was able to confirm that one of the three blades had no led powering on.All three blades displayed image as expected.Visual inspection did not identify any damage.The blade failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the blade was scrapped due to being a single-use device and the customer already being provided replacement blades by their verathon territory manager.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE SPECTRUM QC ECO HYPERANGLE S3, NON-STERILE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key25738085
Report Number9615393-2026-00100
Device Sequence Number10412654
Product Code CCW
UDI-Device Identifier00879123009197
UDI-Public(01)00879123009197(10)QP1024216(11)260415(17)290415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0267
Device Catalogue Number0270-1145
Device Lot NumberQP1024216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown